THE JOHNS HOPKINS MEDICAL INSTITUTIONS
Gallbladder and Bile Duct Cancer Web
Discussion BoardMalnourished was posted 06/15/2007 05:36 pm by debbie
My mom experienced almost the same symptoms during chemo - her sodium and
albumin were also dangerously low. She drank very little free water - only
high protein drinks (Ensure Plus) and fluids high in vitamins and sodium (V8,
etc.). It took awhile but she began to feel better and stronger. debbie
Reply to this message |
Return to Main Message List
No replies on file.
DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions.Patients are advised to consult their personal physicians before making any medical decisions.
Biliary Ca Home | Feedback | Pathology Home | Oncology Center Home Copyright © 2020 The Johns Hopkins University, Baltimore, MarylandLast Modified: 11/11/2002 10:50 am